# SDR SWIA2020020348097

- Difficulty date: December 29, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL HAS CORROSION AT FS 559+4   (C-CHECK) RO 1/28/2020   EVALUATED FOUND TO BE OUT OF LIMITS IAW BOMBA REO. WORK TO BE ACCOMPLISHED ON SN 7507203 AAR WO 1018024 1000 0117 CAMP 20064949
